# SDR CALA2022092802529

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A300*
- Aircraft serial: 1192
- Aircraft time: 69,569 hours, 29,523 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fastener
- Part number: NA
- Condition: Missing
- Location: L Lower Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 FASTENER MISSING ON LEFT LOWER AILERON TRAILING EDGE.  SEE PHOTO. ADDED PHOTO. UPON FURTHER INVESTIGATION LOWER AILERON HAVE FASTENER INSTALLED. NO DEFLECT FOUND
